# SDR CA160216007

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN HAD OIL ODOR AFTER ENGINE START AND WHEN AIRCRAFT WAS DESCENDING. THE SOURCE OF THE OIL ODOR IS THOUGHT TO BE THE RIGHT ENGINE. ENGINE HAS UNDERGONE A BORESCOPE INSPECTION, AND FOUND NO INTERNAL OIL LEAK. CUSTOMER WILL LATER DO AN ENGINE WASH AND A BLEED VALVE CHECK.
